Department of Mathematical Analysis and Probability Theory
Українською | In English

Oleksandr M. Moklyachuk

Senior teacher of the department

Oleksandr M. Moklyachuk

Works in KPI since 2011

Teaches on faculties: PBF, FMM, FMF

Courses taught:
PMF/Discrete mathematics, PMF/Mathematical analysis, IMEF/Higher mathematics, IASA/Probability theory and mathematical statistics, IMEF/ Probability theory and mathematical statistics

Сторінка викладача в системі Інтелект

Список публікацій в Google Scholar

Lectures schedule (in Ukrainian) на rozklad.kpi.ua

Education:

Kyiv national Taras Shevchenko University, 2008, mechanics and mathematics faculty, statistics, master of statistics

Academic degree:

Ph.D. in physical and mathematical sciences/ 2012 / “Modeling of stochastic processes from the Kσ-spaces of random variables”

Scientific interests:

modeling of stochastic processes, pre-Gaussian stochastic processes, φ-subgussian stochastic processes

Latest papers:

1. Moklyachuk O. M. Simulation of random processes with known correlation function with the help of Karhunen-Loeve decomposition / O. M. Moklyachuk // Theory of Stochastic Processes. – 2007. – Vol. 13(29), № 4.– P. 163–169.

2. Moklyachuk O.M. Modeling of Gaussian stochastic processes in Lp(T) spaces / O.M. Moklyachuk // Bulletin of Kiev university. Series: physics and mathematics sciences. – 2009. – Vol. 1. – P. 23-26. (in Ukrainian).

3. Kozachenko Yu.V. Stochastic processes in D(V,W) spaces / Yu.V. Kozachenko, O.M. Moklyachuk // Probability theory and mathematical statistics. – 2011. – Vol. 82. – P. 56-66. (in Ukrainian).

4. Kozachenko Yu.V. Sample continuity and modeling of stochastic processes from the spaces D(V,W) / Yu.V. Kozachenko, O.M. Moklyachuk // Probability theory and mathematical statistics. – 2011. – Vol. 83. – P. 80-91. (in Ukrainian).

5. Moklyachuk O.M. Modeling with given reliability and accuracy in Lp(T) of stochastic processes from Subφ(Ω) that allow decomposition in series with independent terms / Moklyachuk O.M. // Applied statistics. Actuarial and financial mathematics. – 2012. – Vol. 2. – p.13-23. (in Ukrainian)